Year 2019, Volume 19, Issue 1, Pages 87 - 91 2019-05-28

Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi

Esra Gülle [1]

6 12

Bu araştırma makalesinde, küme değerli diziler için Wijsman quasi-hemen hemen istatistiksel Cauchy dizi kavramı tanıtıldı. Ayrıca, tanıtılan bu yeni kavram ile daha önceden küme değerli diziler için verilen Wijsman quasi-hemen hemen yakınsaklık ve Wijsman quasi-hemen hemen istatistiksel yakınsaklık kavramları arasındaki ilişkiler incelendi.
Wijsman yakınsaklık, Küme değerli dizi, Quasi-hemen hemen yakınsaklık, İstatistiksel yakınsaklık, Cauchy dizi
  • Baronti, M. and Papini, P., 1986. Convergence of sequences of sets. In: Methods of Functional Analysis in Approximation Theory (pp. 133-155), ISNM 76, Birkhauser-Verlag, Basel.
  • Beer, G., 1985. On convergence of closed sets in a metric space and distance functions. Bulletin of the Australian Mathematical Society, 31(3), 421-432.
  • Beer, G., 1994. Wijsman convergence: A survey. Set-Valued Analysis, 2(1-2), 77-94.
  • Dündar, E., Ulusu, U. and Pancaroğlu, N., 2016. Strongly I_2-convergence and I_2-lacunary Cauchy double sequences of sets. The Aligarh Bulletin of Mathematics, 35(1-2), 1-15.
  • Dündar, E., Ulusu, U. and Aydın, B., 2017. I_2-lacunary statistical convergence of double sequences of sets. Konuralp Journal of Mathematics, 5(1), 1-10.
  • Gülle, E. and Ulusu, U., 2017. Quasi-almost convergence of sequences of sets. Journal of Inequalities and Special Functions, 8(5), 59-65.
  • Gülle, E. and Ulusu, U., 2018. Quasi-almost lacunary statistical convergence of sequences of sets. International Journal of Analysis and Applications, 16(2), 222-231.
  • Fast, H., 1951. Sur la convergence statistique. Colloquium Mathematicum, 2(3-4), 241-244.
  • Fridy, J. A., 1985. On statistical convergence. Analysis, 5(4), 301-314.
  • Hajdukovic, D., 2002. Quasi-almost convergence in a normed space. Univerzitet u Beogradu-Publikacije Elektrotehničkog fakulteta-Serija Matematika, 13, 36-41.
  • Lorentz, G. G., 1948. A contribution to the theory of divergent sequences. Acta Mathematica, 80(1), 167-190.
  • Maddox, I. J., 1978. A new type of convergence. Mathematical Proceedings of the Cambridge Philosophical Society, 83(1), 61-64.
  • Nuray, F. and Rhoades, B. E., 2012. Statistical convergence of sequences of sets. Fasciculi Mathematici, 49, 87-99.
  • Nuray, F., Ulusu, U. and Dündar, E., 2014a. Cesaro summability of double sequences of sets. General Mathematics Notes, 25(1), 8-18.
  • Nuray, F., Dündar, E. and Ulusu, U., 2014b. Wijsman I_2-convergence of double sequences of closed sets. Pure Appl. Math. Lett., 2, 35-39.
  • Nuray, F., Ulusu, U. and Dündar, E., 2016. Lacunary statistical convergence of double sequences of sets. Soft Computing, 20, 2883-2888.
  • Salat, T., 1980. On statistically convergent sequences of real numbers. Mathematica Slovaca, 30(2), 139-150.
  • Sever, Y., Ulusu, U. and Dündar, E., 2014. On strongly I and I*-lacunary convergence of sequences of sets. AIP Conference Proceedings, 1611(1), 357-362.
  • Ulusu, U. and Nuray, F., 2012. Lacunary statistical convergence of sequences of sets. Progress in Applied Mathematics, 4(2), 99-109.
  • Ulusu, U. and Nuray, F., 2013a. On strongly lacunary summability of sequences of sets. Journal of Applied Mathematics and Bioinformatics, 3(3), 75-88.
  • Ulusu, U. and Nuray, F., 2013b. Statistical lacunary summability of sequences of sets. Afyon Kocatepe University Journal of Science and Engineering, 13, 9-14.
  • Ulusu, U. and Dündar, E., 2014. I-lacunary statistical convergence of sequences of sets. Filomat, 28(8), 1567-1574.
  • Ulusu, U. and Nuray, F., 2015. Lacunary statistical summability of sequences of sets. Konuralp Journal of Mathematics, 3(2), 176-184.
  • Ulusu, U. and Kişi, Ö., 2017. I-Cesaro summability of sequences of sets. Electronic Journal of Mathematical Analysis and Applications, 5(1), 278-286.
  • Ulusu, U., Dündar, E. and Nuray, F., 2018. Lacunary I_2-invariant convergence and some properties. International Journal of Analysis and Applications, 16(3), 317-327.
  • Wijsman, R. A., 1964. Convergence of sequences of convex sets, cones and functions. Bulletin of the American Mathematical Society, 70(1), 186-188.
  • Wijsman, R. A., 1966. Convergence of sequences of convex sets, cones and functions II, Transactions of the American Mathematical Society, 123 (1), 32-45.
Primary Language tr
Subjects Engineering
Journal Section Articles
Authors

Author: Esra Gülle (Primary Author)
Institution: AFYON KOCATEPE ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Bibtex @research article { akufemubid478536, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {Afyon Kocatepe University}, year = {2019}, volume = {19}, pages = {87 - 91}, doi = {}, title = {Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi}, key = {cite}, author = {Gülle, Esra} }
APA Gülle, E . (2019). Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 19 (1), 87-91. Retrieved from http://dergipark.org.tr/akufemubid/issue/45488/478536
MLA Gülle, E . "Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019): 87-91 <http://dergipark.org.tr/akufemubid/issue/45488/478536>
Chicago Gülle, E . "Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019): 87-91
RIS TY - JOUR T1 - Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi AU - Esra Gülle Y1 - 2019 PY - 2019 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 87 EP - 91 VL - 19 IS - 1 SN - -2149-3367 M3 - UR - Y2 - 2019 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi %A Esra Gülle %T Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi %D 2019 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 19 %N 1 %R %U
ISNAD Gülle, Esra . "Wijsman Quasi-Hemen Hemen İstatistiksel Cauchy Dizi". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 / 1 (May 2019): 87-91.